# SDR UALA2009043001265

- Difficulty date: April 29, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 69,860 hours, 11,345 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: 61889331
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT AND AUTO SHUTDOWN.  4 TIMES EACH TIME APU LASTED FOR LESS TIME.  DPI'S ON THE OIL FILTERS ARE GOOD.  FOUND BIG CHIPS AND BALL BEARING ON GEAR BOX CHIP DETECTOR.  ALL OIL DRAINED OUT BECAUSE VALVE DID NOT CLOSE.  CHIP DETECTOR REINSTALLED.  REPLACED APU.  OPERATION NORMAL.
